Footprint Medical Inc. PICCs, Footprint, Polyurethane; Peripherally Inserted Central Catheter (PICC)
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while performing a routine dressing change, picc noted to have increased amounts of crystallization and once exposed, line noted to have a significant hole.Blood was able to back up into picc once hole exposed and it almost looked like it was going to snap in two.Picc discontinued immediately and replaced.Catheter secured wtih tegaderm and hubguard, cleaned with chloraprep and dressing changed prn.Infusates used include tpn, smof/lipids, antibiotics, antifungal.No further information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.